10 January 2021

Now, It Begins . . .

 . . . The deaths and “after effects” from the “shot” in the arm will display in various ways, because each individual does not know what their internal weaknesses are, but the so-called “saviour” of the virus will search and find it!

Saw this first on TomerDevorah in Ivrit, so I translated it to English:

The 23-year-old suffered from heart failure a day after being vaccinated; "It is not known if there is a connection to the vaccine”

The vaccinated person began to feel a sore throat and nausea after a day. After two days in which he felt extreme weakness he was examined in a hospital where he was diagnosed with heart failure. Prof. Dror Mevorach, Director of the Internal Medicine Department at Hadassah Ein Kerem: "There may be a connection to the vaccine. We do not know."

Adir Janko

Posted: 10.01.21, 11:52


Vaccine side effect or accident? Khaled Abu Sabitan, 23, from the Mount of Olives in Jerusalem, who was vaccinated two and a half weeks ago, began suffering from vomiting and sore throat a day later. After two days he felt weak, consulted a doctor and then began to feel extreme weakness. He went to Hadassah Mount Scopus Hospital. An initial assessment revealed that he had heart failure which is defined as "alarming". He was transferred to Hadassah Ein Kerem in intensive care, now he is hospitalized in an inpatient ward.

He was vaccinated as part of his role as a social worker for the Jerusalem Municipality in a vaccination campaign for welfare workers in the city.


https://www.ynet.co.il/health/article/r1MqNr00AP


We must be diligent and search all Israel papers and website and news to find these poor souls who did not “recover” from Netanyahu’s “Solution” and publicize them.




ALERT:  

If all social media goes down, there is one site I know about, by IP address that alerts of ongoing situation:  45.89.97.6  

Put this into your web address at top of the page to connect.

No comments: